Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Distribution of zeros of orthogonal polynomials

Author: Paul G. Nevai
Journal: Trans. Amer. Math. Soc. 249 (1979), 341-361
MSC: Primary 42C05
MathSciNet review: 525677
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of the paper is to investigate distribution of zeros of orthogonal polynomials given by a three term recurrence relation.

References [Enhancements On Off] (What's this?)

  • [1] Richard Askey, Orthogonal polynomials and special functions, Society for Industrial and Applied Mathematics, Philadelphia, Pa., 1975. MR 0481145
  • [2] Richard Askey and Stephen Wainger, A dual convolution structure for Jacobi polynomials, Orthogonal Expansions and their Continuous Analogues (Proc. Conf., Edwardsville, Ill., 1967) Southern Illinois Univ. Press, Carbondale, Ill., 1968, pp. 25–36. MR 0232027
  • [3] K. M. Case, Orthogonal polynomials revisited, Theory and application of special functions (Proc. Advanced Sem., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1975) Academic Press, New York, 1975, pp. 289–304. Math. Res. Center, Univ. Wisconsin, Publ. No. 35. MR 0390322
  • [4] Paul Erdös and Paul Turán, On interpolation. III. Interpolatory theory of polynomials, Ann. of Math. (2) 41 (1940), 510–553. MR 0001999,
  • [5] Géza Freud, On orthogonal polynomials, Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 5 (1955), 21–27 (Hungarian). MR 0069326
  • [6] L. Ya. Geronimus, Orthogonal polynomials: Estimates, asymptotic formulas, and series of polynomials orthogonal on the unit circle and on an interval, Authorized translation from the Russian, Consultants Bureau, New York, 1961. MR 0133643
  • [7] Ulf Grenander and Gabor Szegö, Toeplitz forms and their applications, California Monographs in Mathematical Sciences, University of California Press, Berkeley-Los Angeles, 1958. MR 0094840
  • [8] I. I. Hirschman Jr., The strong Szegö limit theorem for Toeplitz determinants, Amer. J. Math. 88 (1966), 577–614. MR 0211182,
  • [9] Paul G. Nevai, Orthogonal polynomials, Mem. Amer. Math. Soc. 18 (1979), no. 213, v+185. MR 519926,
  • [10] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ., vol. 23, Amer. Math. Soc., Providence, R. I., 1967.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05

Retrieve articles in all journals with MSC: 42C05

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society